tue05jan6:30 pm8:30 pmVirtual EventClub Officer Training (COT)ONLINE TRAINING: Round 2 Club Officer Training6:30 pm - 8:30 pm Event Organized By: Jo Idoux, DTM, Program Quality Director Event TagsClub Officer Training,COT
REGISTER ON ZOOM: https://zoom.us/meeting/register/tJEsd-uorz0iGtIL178Up0uIH6Yz-ykw5FWM DESCRIPTION OF COURSE: District 56 hosts training for Club Officers twice annually. Round 2 training occurs between November 1 and February
REGISTER ON ZOOM: https://zoom.us/meeting/register/tJEsd-uorz0iGtIL178Up0uIH6Yz-ykw5FWM
DESCRIPTION OF COURSE: District 56 hosts training for Club Officers twice annually. Round 2 training occurs between November 1 and February 28. Clubs with four officers attending training in round 1 will receive credit toward the training goal in the Distinguished Club Program. Arrive early for the best seating. Due to technology limitations, entry to the meeting may close.
WHAT WILL ATTENDEES LEARN: This session helps you learn about your officer role, as well as the best practices to better serve your club. This is a perfect educational opportunity for Toastmasters’ Club Officers as well as all members to come together to network, share ideas, and be inspired. It’s where club officers receive training on how to best serve their clubs, and every Toastmaster can expand their skills as a communicator and a leader with additional educational sessions.
6:30 – 7:00 pm Check In & Networking (30 minutes) – Log in/view tips for zoom meeting/rename yourself/chat will fellow Toastmasters
7:00 – 7:30 pm General Session: Welcome/Club Central Overview (30 minutes) – See a demo of this essential tool you need to successfully fulfill your role
7:30 – 8:30 pm Officer Breakout Sessions (1 hour) – Learn what to do as an officer before, during, and after your meetings
PREREQUISITE: For the best Club Officer Training experience, please take a few minutes to prepare. We recommend you:
- Read the Club Officer Handbook
- Explore the Distinguished Club Program and Club Success Plan
- Review Roles and Responsibilities
MUST REGISTER ON ZOOM HERE TO GAIN ACCESS INTO COURSE:
Virtual Event Details
Event has already taken place!
You are the moderator of this event. Access the live stream
(Tuesday) 6:30 pm - 8:30 pm
Jo Idoux, DTM, Program Quality Director[email protected]